EconPapers    
Economics at your fingertips  
 

Games in Fuzzy Environments

Michael Aristidou and Sudipta Sarangi

Southern Economic Journal, 2006, vol. 72, issue 3, 645-659

Abstract: A noncooperative model of a normal form game is developed using tools from fuzzy set theory. The paper extends the decision theory framework of Bellman and Zadeh (1970) to a game‐theoretic setting. We identify conditions for the existence of equilibrium in this setting and provide a duopoly example. The paper also provides a review of the existing literature on noncooperative fuzzy games and their applications.

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1002/j.2325-8012.2006.tb00725.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:soecon:v:72:y:2006:i:3:p:645-659

Access Statistics for this article

More articles in Southern Economic Journal from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:wly:soecon:v:72:y:2006:i:3:p:645-659